Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 19, No. 1                                 Cover

pp. 1—107(February 2020)                 Contents


Common fixed point theorems for compatible and weakly compatible maps in fuzzy cone metric spaces

S. U. Rehman, S. Jabeen, F. Abbas, H. Ullah, I. Khan

Pages  1-19

Download(s) [PDF]    


Cubic relations

J. Kim, P. K. Lim, J. G. Lee, K. Hur

Pages  21-43

Download(s) [PDF]    


Relationships among several similarity measures of single-valkued neutrosophic sets

Xiaoman Wang, Keyun Qin

Pages  45-59

Download(s) [PDF]    


On some lower soft separation axioms

S. Saleh, K. Hur

Pages  61-72

Download(s) [PDF]    


On alpha-cuts homomorphism of fuzzy multigroups

P. A. Ejegwa

Pages  73-87

Download(s) [PDF]    


Rough fuzzy sets via multifunction

A. A. Allam, M. Y. Bakier, SH. S. Abd-Allah

Pages  89-94

Download(s) [PDF]    


On topological properties of generalized rough multisets

E. A. Abo-Tabl

Pages  95-107

Download(s) [PDF]